# SDR CALA2013080790206

- Difficulty date: August 6, 2013
- Submitted: August 8, 2013
- Operation: Air carrier
- Aircraft: N211UA
- Make and model: Boeing 777222
- Aircraft serial: 30217
- Aircraft time: 47,975 hours, 10,366 cycles
- Engine: Pwa PW4077
- System (JASC): 4960 · APU Controls
- Part: Warning Message
- Condition: False Activation
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EICAS STATUS MESSAGE "APU CONTROL", WITH MX MESSAGE 49-12990 ON MAT.  INSPECTED MAGNETIC CHIPS, OIL & SCAVENGE FILTER & WIRING HARNESS,  NO DISCREPANCIES FOUND. R & R THE OIL AND SCAVENGE FILTERS AS PRECAUTION. ABLE TO ERASE MESSAGE.
